# SDR FDEA201306271407

- Difficulty date: June 27, 2013
- Submitted: July 10, 2013
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 52,083 hours, 10,556 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061503
- Condition: Chafed
- Location: Bs 535
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT BS 535, LONGERON NR 19L TO NR 21L AT YOKE   ATTACHED FITTING EXISTING REPAIR OUTER ANGLE FOUND CHAFED.  REMOVED AND REPLACED IAW SRM 53-20-07, FIGURE 202, REPAIR 1, REV. 52. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100, REV 116.
